# SDR AALA200801466

- Difficulty date: June 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 86,463 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 20B SHROUD DAMAGED.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 20B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
